On common fixed points that belong to the zero set of a certain function

Volume 10, Issue 7, pp 3447--3455

Publication Date: 2017-07-21

http://dx.doi.org/10.22436/jnsa.010.07.09

Authors

Erdal Karapinar - Department of Mathematics, Atilim University, ˙Incek, Ankara, 06836, Turkey.
Bessem Samet - Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh, 11451, Saudi Arabia.
Priya Shahi - St. Andrews College of Arts, Science and Commerce, St. Dominic Road, Bandra (West), Mumbai 400 050, India.

Abstract

We provide sufficient conditions under which the set of common fixed points of two self-mappings \(f, g : X \rightarrow X\) is nonempty, and every common fixed point of f and g is the zero of a given function \(\varphi:X \rightarrow [0,\infty)\). Next, we show the usefulness of our obtained result in partial metric fixed point theory.

Keywords

\(\varphi\) -admissibility, common fixed point, zero set, partial metric.

References

[1] M. Abbas, I. Altun, S. Romaguera, Common fixed points of Ćirić-type contractions on partial metric spaces, Publ. Math. Debrecen, 82 (2013), 425–438.
[2] T. Abdeljawad, E. Karapınar, K. Taş, A generalized contraction principle with control functions on partial metric spaces, Comput. Math. Appl., 63 (2012), 716–719.
[3] D. W. Boyd, J. S. W. Wong, On nonlinear contractions, Proc. Amer. Math. Soc., 20 (1969), 458–464.
[4] L. Ćirić, B. Samet, H. Aydi, C. Vetro, Common fixed points of generalized contractions on partial metric spaces and an application, Appl. Math. Comput., 218 (2011), 2398–2406.
[5] R. Heckmann, Approximation of metric spaces by partial metric spaces, Applications of ordered sets in computer science, Braunschweig, (1996), Appl. Categ. Structures, 7 (1999), 71–83.
[6] E. Karapınar, D. O’Regan, B. Samet, On the existence of fixed points that belong to the zero set of a certain function, Fixed Point Theory Appl., 2015 (2015), 14 pages.
[7] S. G. Matthews, Partial metric topology, Papers on general topology and applications, Flushing, NY, (1992), Ann. New York Acad. Sci., New York Acad. Sci., New York, 728 (1994), 183–197.
[8] S. Oltra, O. Valero, Banach’s fixed point theorem for partial metric spaces, Rend. Istit. Mat. Univ. Trieste, 36 (2004), 17–26.
[9] S. Romaguera, A Kirk type characterization of completeness for partial metric spaces, Fixed Point Theory Appl., 2010 (2010), 6 pages.
[10] S. Romaguera, Fixed point theorems for generalized contractions on partial metric spaces, Topology Appl., 218 (2011), 2398–2406.
[11] S. Romaguera, Matkowski’s type theorems for generalized contractions on (ordered) partial metric spaces, Appl. Gen. Topol., 12 (2011), 213–220.
[12] O. Valero, On Banach fixed point theorems for partial metric spaces, Appl. Gen. Topol., 6 (2005), 229–240.

Downloads

XML export